Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 61, NWS Milwaukee, WI

August 29, 2012

NWS Milwaukee, WI issued this small craft advisory at Aug 29, 2012, 3:29 PM CDT. It took effect at Aug 30, 2012, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2012, 3:29 PM CDT (20:29 UTC)
In effect from
Aug 30, 2012, 10:00 AM CDT
Expired
Aug 30, 2012, 9:00 PM CDT
In force
11 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WHUS73 KMKX 292029
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT WED AUG 29 2012

...GUSTY SOUTHWEST WINDS EXPECTED THURSDAY...

.A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY SOUTHWEST WINDS ON
THURSDAY...GENERATING HIGH WAVES TOWARDS THE OPEN WATERS.

LMZ643>646-300430-
/O.NEW.KMKX.SC.Y.0061.120830T1500Z-120831T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM CDT
THURSDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET NORTH OF NORTH POINT LIGHTHOUSE
  AND 2 TO 4 FEET TO THE SOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

MEB

WWW.WEATHER.GOV/MKX
5 follow-up statements
797 
WHUS73 KMKX 300234
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT WED AUG 29 2012

...BREEZY SOUTHWEST WINDS AND HIGH WAVES THURSDAY...

.BREEZY AND GUSTY SOUTHWEST WINDS WILL DEVELOP ON THURSDAY AND
LAST INTO THE EVENING AHEAD OF AN APPROACHING COLD FRONT. HIGH
WAVES WILL DEVELOP TOWARD OPEN WATER. LIGHT AND VARIABLE WINDS AND
LOW WAVE HEIGHTS WILL RETURN FOR FRIDAY. 

LMZ643>646-301045-
/O.CON.KMKX.SC.Y.0061.120830T1500Z-120831T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 PM CDT WED AUG 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT
THURSDAY. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS.

* WAVES: BUILDING TO 2 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
431 
WHUS73 KMKX 300838
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 AM CDT THU AUG 30 2012

...BREEZY SOUTHWEST WINDS DEVELOPING LATER THIS MORNING...

.A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN AND THE WESTERN
GREAT LAKES TODAY WILL RESULT IN GUSTY SOUTHWEST WINDS DEVELOPING
LATER THIS MORNING. WIND GUSTS OF 25 TO 30 KNOTS ARE EXPECTED THIS
AFTERNOON. THE STRONGEST WIND GUSTS WILL BE OVER THE SHORE
AREAS...WITH LESS GUSTINESS TOWARD THE OPEN WATERS. 

THE GUSTY WINDS WILL ALSO CAUSE WAVE HEIGHTS TO INCREASE TO 2 TO 5
FEET.

THE GUSTY WINDS WILL DIMINISH RAPIDLY IN THE EVENING...ALLOWING
THE WAVES TO SUBSIDE...HOWEVER SOUTHWEST WINDS WILL REMAIN AT 10
TO 20 KNOTS THROUGH THE NIGHT. 

LMZ643>646-301645-
/O.CON.KMKX.SC.Y.0061.120830T1500Z-120831T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
338 AM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM CDT THIS EVENING. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 20 KNOTS LATER THIS MORNING
  WITH GUSTS OF 25 TO 30 KNOTS. THE STRONGEST GUSTS WILL REMAIN
  CLOSER TO SHORE.

* WAVES: BUILDING TO 2 TO 5 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
957 
WHUS73 KMKX 301439
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 AM CDT THU AUG 30 2012

...BREEZY SOUTHWEST WINDS EXPECTED TODAY INTO EARLY THIS
EVENING... 

.A TIGHTENING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL RESULT IN
GUSTY SOUTHWEST WINDS DEVELOPING TODAY...LINGERING INTO THIS
EVENING. WIND GUSTS UP TO 30 KNOTS ARE EXPECTED THIS AFTERNOON.
THE STRONGEST WIND GUSTS WILL BE OVER THE SHORELINE AREAS...WITH
LESS GUSTINESS TOWARD THE OPEN WATERS.

THE GUSTY WINDS WILL ALSO CAUSE WAVE HEIGHTS TO INCREASE TO 2 TO
5 FEET TOWARD THE OPEN WATERS.

THE GUSTY WINDS WILL DIMINISH RAPIDLY IN THE EVENING...ALLOWING
THE WAVES TO SUBSIDE. HOWEVER...THE SOUTHWEST WINDS WILL REMAIN
AT 10 TO 20 KNOTS THROUGH THE NIGHT.

LMZ643>646-302245-
/O.CON.KMKX.SC.Y.0061.120830T1500Z-120831T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 AM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS TODAY INTO THIS
  EVENING...WITH GUSTS UP TO 30 KNOTS. THE STRONGEST GUSTS WILL
  REMAIN CLOSER TO SHORE.

* WAVES: BUILDING TO 2 TO 5 FEET TOWARD OPEN WATER THIS AFTERNOON
  INTO THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
766 
WHUS73 KMKX 302035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU AUG 30 2012

...BREEZY SOUTHWEST WINDS EXPECTED INTO EARLY THIS EVENING...

.A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE TO
BRING GUSTY SOUTHWEST WINDS INTO THIS EVENING. WIND GUSTS UP TO
30 KNOTS ARE EXPECTED. THE STRONGEST WIND GUSTS WILL BE OVER THE
SHORELINE AREAS...WITH LESS GUSTINESS TOWARD THE OPEN WATERS.

THE GUSTY WINDS WILL ALSO BRING WAVE HEIGHTS OF 2 TO 5
FEET...MAINLY TOWARD THE OPEN WATERS.

THE GUSTY WINDS WILL DIMINISH RAPIDLY IN THE EVENING...ALLOWING
THE WAVES TO SUBSIDE. HOWEVER...THE SOUTHWEST WINDS WILL REMAIN AT
10 TO 20 KNOTS THROUGH THE NIGHT.

LMZ643>646-310200-
/O.CON.KMKX.SC.Y.0061.000000T0000Z-120831T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS INTO THIS EVENING...WITH GUSTS
  UP TO 30 KNOTS. THE STRONGEST GUSTS WILL REMAIN CLOSER TO SHORE.

* WAVES: BUILDING TO 2 TO 5 FEET...MAINLY TOWARD OPEN WATER INTO
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
937 
WHUS73 KMKX 310210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT THU AUG 30 2012

...WINDS AND WAVES SUBSIDING...

LMZ643>646-310315-
/O.EXP.KMKX.SC.Y.0061.000000T0000Z-120831T0200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT THU AUG 30 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

SOUTHWEST WINDS HAVE DIMINISHED 10 TO 20 KNOTS. WAVES OF 2 TO 4
FEET WILL CONTINUE TO SUBSIDE TO 1 TO 3 FEET OVERNIGHT.
THEREFORE... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Aug 29, 11:34 AM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Aug 29, 11:34 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1134 AM CDT WED AUG 29 2012

.UPDATE...

A FEW CHANGES WERE MADE IN THIS UPDATE...MAINLY TO HIGH TEMPS
AND SKY COVER. OVERALL...A BENIGN WX DAY IS ANTICIPATED WITH SFC
HIGH OVER MICHIGAN AND MID-LEVEL RIDGING OCCURRING TODAY. SKY COVER
WAS DECREASED A BIT OVER THE COURSE OF THE DAY...AND ADJUSTED FOR
DIURNAL CU POTENTIAL. CURRENTLY...SCATTERED ALTOCU ARE OBSERVED
ON VIS SAT AT AROUND 80-100 HFT ACROSS PORTIONS OF THE CWA.
MID-LEVEL CLOUDS ARE EXPECTED TO LINGER GIVEN SOUNDINGS AND WEAK
WAA. EXPECT PARTLY TO MOSTLY SUNNY SKIES GIVEN THIS AND DEVELOPMENT
OF A FEW DIURNAL CU.

HIGHS WERE ADJUSTED AS WELL DUE TO RECENT CHANGES IN SKY AND 925
HPA TEMPS. 925 HPA TEMPS RANGED GENERALLY FROM 26 C FAR WEST TO 22 C
FAR EAST...WHICH CORRESPOND TO 90 F TO 84 F. ALTHOUGH WE WILL HAVE
ADEQUATE MIXING UP TO AT LEAST 900 HPA GIVEN SOUNDINGS...THERE WILL
BE AN ON-SHORE FLOW. AS SUCH...WITH LAKE TEMPS IN THE LOW 70S AS
SEEN FROM MODIS 8-DAY SST...DIDN\T GO THAT HIGH IN THE FAR EAST.
TEMPS OVER CENTRAL CWA WERE RAISED THOUGH...2-4 DEGREES F.

&&

.AVIATION/18Z TAFS/...

EXPECTING VFR CONDITIONS TO CONTINUE FOR THE PERIOD. SCATTERED
CLOUD COVER EXPECTED THIS AFTERNOON WITH WEAK WARM AIR ADVECTION.
THEN...MID LEVEL RIDGING AND DRY AIR WILL KEEP SKIES MAINLY CLEAR
FOR THE REST OF THE PERIOD. WINDS WILL BE A BIT HIGHER OVERNIGHT
AS THE PRESSURE GRADIENT INCREASES...PREVENTING FOG FORMATION.
LOW LEVEL WIND SHEAR IS POSSIBLE AT MSN TONIGHT AS THE LOW LEVEL
JET FORMS. HOWEVER...THE SHEAR WOULD BE MARGINAL...AS THE NAM IS
SHOWING CLOSE TO OR JUST UNDER 30 KTS OF WIND DIFFERENCE AND ABOUT
A 20 DEGREE DIRECTION CHANGE. BREEZY SOUTHWEST WINDS ARE EXPECTED
THURSDAY...WITH GUSTS UP TO 20 TO 25 KTS.

&&

.PREV DISCUSSION... /ISSUED 337 AM CDT WED AUG 29 2012/

TODAY...FORECAST CONFIDENCE - MEDIUM

WARM AIR ADVECTION FOCUS EXPECTED TO REMAIN JUST WEST OF CWA EARLY
THIS MRNG.  LOW LEVELS...BELOW 10K FEET EXPECTED TO REMAIN DRIER.
ALSO...CONDENSATION PRESSURE DEFICITS ON 310 THETA SURFACE REMAIN
OVER 200MB OVER WESTERN CWA THIS MRNG WITH PREDOMINANTLY NORTHWEST
FLOW. PREDOMINANCE OF MESO-SCALE MODELS KEEP ANY ACTIVITY WEST OF
CWA.  NOT IMPOSSIBLE AN ISOLD -SHRA COULD SNEAK INTO FAR WEST...BUT
WL ROLL DICE AND REMOVE SMALL POPS IN WEST.  OTHERWISE EXPECT PATCHY
MID-LEVEL CLOUDS FROM WEAK WARM AIR ADVECTION TO PUSH SOUTH OF AREA
LATER TODAY.  BUILDING MID-LEVEL RIDGING AND SUBSIDENCE SHOULD
RESULT IN MORE SUNSHINE THIS AFTERNOON...AND TEMPS WARMER THAN
TUESDAY.  FEW WESTERN LOCATIONS MAY CLIMB TO NEAR 90F.

TONIGHT...FORECAST CONFIDENCE - HIGH.

RIDGING CONTINUES TO EXPAND OVER SOUTHERN WI TONIGHT AS REMNANTS OF
ISAAC PUSHES SLOWLY NORTHWARD INTO THE LOWER MS VALLEY.  TIGHTENING
GRADIENT WL RESULT IN MORE BOUNDARY LAYER MIXING AND TEMPERATURES
REMAINING MILD WITH LESS THREAT FOR FOG.

THURSDAY - CONFIDENCE...MEDIUM
BROAD 591-594DM UPPER RIDGE WITH WARM SOUTHWEST 850/925 WINDS. 850
TEMPS 23-24C. TAKING ECMWF AS COMPROMISE ON 925 THERMAL FIELD YIELDS
26C IN THE FAR SE TO NEAR 29C IN THE FAR NW CWA. SOUNDINGS ARE QUITE
DRY AND BREEZY CONDITIONS EXPECTED WITH ADEQUATE MIXING. TEMPS
SHOULD REACH WELL INTO THE 90S. IN SOME CASES THE GFS MOS DEW POINTS
ARE 20 DEGREES WARMER THAN THE NAM MOS. GIVEN THE PARCHED LOOK TO
THE SOUNDINGS WILL CERTAINLY LEAN TOWARDS THE DRIER LOOK OF THE NAM.

FRIDAY - CONFIDENCE...MEDIUM
UPPER RIDGE CONTINUES TO DOMINATE. 925 THERMAL FIELD SUPPRESSES
HIGHEST TEMPS INTO THE SOUTHWEST CWA WITH A MIN IN THE NE
CWA...THANKS TO A WEAK FRONT DROPPING IN FROM THE NORTH. STILL
VERY TOASTY WITH 90 PLUS INLAND TEMPS EXPECTED.

SATURDAY AND SUNDAY - CONFIDENCE...LOW TO MEDIUM
EYES WILL BE ON THE TRACK AND SUBSEQUENT NORTHWARD EXTENSION OF
PRECIP ASSOCIATED WITH REMNANTS OF ISAAC. 00Z GEM AND 00Z GFS KEEP
IT SOUTH. 12Z ECMWF WAS PRETTY AGGRESSIVE WITH THE MOISTURE PUSH
INTO SRN WI SATURDAY NIGHT/SUNDAY. THE 00Z RUN HAS TRENDED TOWARDS
THE SOUTHERN SOLUTION WHICH KEEPS MOST IF NOT ALL OF THE PRECIP OUT
OF SOUTHERN WI. BLENDED POPS TO MESH WITH DVN AND LOT. IF MODELS
MAINTAIN CONSISTENCY IN THIS SOUTHERN SOLUTION LATER FORECASTS MAY
BE ABLE TO GO DRY.

MONDAY AND TUESDAY - CONFIDENCE...LOW TO MEDIUM
UPPER FLOW BECOMES MORE WEST/EAST WITH SOME SHORTWAVE ACTIVITY
AROUND MONDAY. APPEARS UPPER FLOW MAY GO ANTICYCLONIC TUESDAY WITH
A SURFACE HIGH IN THE MIX TOO...SO A TREND TOWARDS DRY FOR TUESDAY
APPEARS PLAUSIBLE. WILL RIDE WITH THE ALLBLEND POPS.

AVIATION/12Z TAFS/...CAN NOT RULE OUT A BRIEF FOG PERIOD AT KENW
AND KUES EARLY THIS MRNG DUE TO LOW DEWPOINT DEPRESSIONS AND LIGHT
WINDS BELOW INVERSION.  ANY FOG SHOULD THIN QUICKLY AFTER 12Z.
OTHERWISE...A VFR PERIOD EXPECTED FOR THIS TAF ISSUANCE. PATCHY
MID-LEVEL CLOUDS THIS MRNG FROM WEAK UPSTREAM WARM AIR ADVECTION
SHOULD THIN AS WARM AIR ADVECTION WEAKENS.  INCREASING BOUNDARY
LAYER WINDS SHOULD PRECLUDE ANY SIGNIFICANT FOG DEVELOPMENT
TONIGHT.

MARINE...TIGHTENING PRESSURE GRADIENT EXPECTED TO DEVELOP OVER
SOUTHERN LAKE MICHIGAN LATER TONIGHT AND THURSDAY DUE TO HIGH
PRESSURE LINGERING OVER THE OHIO VALLEY AND SOUTHERN GREAT LAKES AND
COLD FRONT MOVING THROUGH THE NORTHERN PLAINS.  STRONG LOW LEVEL
MIXING OVER INLAND AREAS WILL LIKELY RESULT IN WIND GUSTS REACHING
SMALL CRAFT ADVISORY LEVELS DURING THE DAY THURSDAY...HOWEVER STILL
SOME SHORT TERM MODELS DIFFERENCES BETWEEN NAM AND GFS PERTAINING TO
STRENGTH OF PRESSURE GRADIENT. HENCE PER COORD WITH GRB...WL LET
NEXT SHIFT TAKE ONE MORE LOOK AT EXPECTED WIND GUSTS ON THURSDAY
BEFORE PULLING TRIGGER ON SMALL CRAFT ADVY.

FIRE WEATHER...WEATHER CRITERIA FOR DETERMINING CRITICAL FIRE
WEATHER CONDITIONS EXPECTED TO BE REACHED ON THURSDAY WITH
SUSTAINED WINDS EXPECTED TO REACH 15 MPH OR HIGHER. AFTERNOON RH
WILL DROP TO AROUND 25 PERCENT OR LOWER AND TEMPS WILL BE WELL
INTO THE 90S. HOWEVER CFFDRS BUILD-UP INDEX REMAINS WELL BELOW 100
WHICH IS THE THRESHOLD FOR CRITICALLY DRY FUELS AFTER GREEN-UP.
WI-DNR WILL BE REASSESSING FUEL MOISTURE THIS MRNG FOR POSSIBLE
FIRE WEATHER WATCH INTO PORTIONS OF SOUTHERN WI FOR THU.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...ET/MEB
TODAY/TONIGHT AND AVIATION/MARINE...MBK
THURSDAY THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Aug 29, 4:26 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
426 AM CDT WED AUG 29 2012

WIZ046-047-051-052-056>060-062>072-300930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
426 AM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BREEZY SOUTHWEST WINDS WILL USHER HOT AIR INTO SOUTHERN WISCONSIN
ON THURSDAY. TEMPERATURES WILL REACH THE MIDDLE TO UPPER 90S OVER
SOUTH CENTRAL WISCONSIN IN THE AFTERNOON. THE HUMIDITY IS EXPECTED
TO REMAIN LOW SO THE MAXIMUM HEAT INDEX IS EXPECTED TO REMAIN IN
THE LOW TO MID 90S AS WELL.

VERY WARM TEMPERATURES ARE EXPECTED OVER PORTIONS OF THE AREA ON
FRIDAY AS WELL...MAINLY AWAY FROM LAKE MICHIGAN. WINDS WILL BE
TURNING TO THE NORTHEAST ON FRIDAY RESULTING IN A COOLING EFFECT
CLOSE TO THE LAKE. INLAND LOCATIONS WILL EXPERIENCE TEMPERATURES
IN THE UPPER 80S TO MIDDLE 90S. THE HUMIDITY WILL ONCE AGAIN
REMAIN LOW...RESULTING IN THE PEAK HEAT INDEX REMAINING IN THE
LOWER TO MIDDLE 90S.

THE HOT...DRY WEATHER AND EXPECTED WINDY CONDITIONS WILL RESULT
IN NEAR CRITICAL FIRE WEATHER CONDITIONS THURSDAY AFTERNOON.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS ON MONDAY AS A WEAK COLD
FRONT CROSSES WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-300930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
426 AM CDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A TIGHTENING PRESSURE GRADIENT WILL RESULT IN WINDS AND WAVES
LIKELY REACHING SMALL CRAFT ADVISORY LEVELS ON THURSDAY.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS ON MONDAY AS A WEAK COLD
FRONT CROSSES THE WESTERN GREAT LAKES.

WWW.WEATHER.GOV/MKX

MBK

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.